BibTeX record journals/cnsns/JagtapM18

download as .bib file

@article{DBLP:journals/cnsns/JagtapM18,
  author    = {Ameya D. Jagtap and
               A. S. Vasudeva Murthy},
  title     = {Higher order scheme for two-dimensional inhomogeneous sine-Gordon
               equation with impulsive forcing},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {64},
  pages     = {178--197},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cnsns.2018.04.012},
  doi       = {10.1016/j.cnsns.2018.04.012},
  timestamp = {Sat, 05 Sep 2020 17:50:45 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/JagtapM18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics